# SDR AALA201908079042

- Difficulty date: July 2, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D5757100602700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:RIGHT WING OUTBOARD TRAILING EDGE FLAP UPPER SURFACE SKIN DEBONDED BETWEEN RIB 15 AND RIB 16. REPAIRED FLAP SKIN PER SRM 57-53-00-300-015.
